skin rash- cause for concern?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jayce
Regular Member


Date Joined Nov 2007
Total Posts : 390
   Posted 8/11/2008 6:24 AM (GMT -6)   
hi, my daughter has just told me (always 1-2 weeks after the start) that she has an itchy rash.
it is not very large, spots here and there that look like pimples -but they itch-on her shoulders back and upper arms-
does this sound like a problem from her meds, colazol,and 6mp?
she has a dermatologist appointment tomorrow, but i don't know that he really understands the medicines do we call the gastro in the mean time?

thanks
Mom to 19 year old daughter diagnosed 11/07.
colazal 3 x3 daily
purinethol 6mp=50mg daily
culturelle probiotic 2 daily
chewable vitamin
xifaxan antibiotic 400mg 2x day soon to be weaned-done
lo-estrin birth control pill for cramps started around 2003


flspouse
New Member


Date Joined Jul 2008
Total Posts : 9
   Posted 8/11/2008 6:37 AM (GMT -6)   
I would call the GI dr. and make him aware. He might want to order some blood work to see if
anything is elevated in numbers. My husband started having symptoms 2 weeks ago
that including itching in his midsection and now has spread to all over body itching. He also has
other symptoms that include jaundice, nausea and severe pain that is rib section radiating to his
lower back plus other symptoms including elevated liver enzymes. He is scheduled for a liver
biopsy test plus a ercp on Wed.

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 8/11/2008 8:15 AM (GMT -6)   
She can be having an allergic reaction. It can be either the meds, something she ate, or something in the environment. It can be from many things really. Did this rash appear shortly after starting one of her medications?
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Allegra~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~2nd epidural injection 8/14, Neurontin and Skelaxin
To help Healingwell - click here: DONATE
 
 
 
 

 
 


Old Hat
Veteran Member


Date Joined Feb 2007
Total Posts : 5182
   Posted 8/12/2008 7:03 PM (GMT -6)   
I think a couple members posted here a while back about getting an itchy chin rash from Colazal. I myself cannot stay on it full-dose for longer than 10 weeks w/o having my eyelids puff up & itch. Hopefully the dermatologist will get a handle on your daughter's rash quickly. Otherwise, definitely contact her gastro. / Old Hat (nearly 30 yrs with left-sided UC; currently on 3 Colazal daily for maintenance of remission)

neondream
Regular Member


Date Joined May 2008
Total Posts : 47
   Posted 8/14/2008 10:49 PM (GMT -6)   
im curious what the dermatologist said about this rash. i thought i had a rash or bug bites and i ended up having a staph infection! i thought it was just from prednisone or something. i didnt get to a dermatologist until about 3 weeks after it started and it spread from my forearm up to my shoulder. i took antibiotics and its fine now, but i have a bunch of little scars. :(
20. Female. California.
Diagnosed left sided Ulcerative Colitis at 15
Colonoscopy 7/2/08 now considered Severe Pancolitis :(

20mg prednisone (tapering from 60mg), Remicade (2 infusions), Multi Vitamin, Garden of Life Primal Defense Probiotic.
Allergic to- 6mp (gave me pancreatitis), Mesalamine

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 2:40 AM (GMT -6)
There are a total of 2,974,446 posts in 326,176 threads.
View Active Threads


Who's Online
This forum has 161280 registered members. Please welcome our newest member, Mark Aden.
255 Guest(s), 3 Registered Member(s) are currently online.  Details
Sinmiedo, PashkaRU, Noggin2u2